MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SEROSAFUSE® IMPLANTABLE FASTENER KIT; ENDOSCOPIC SUTURE/PLICATION SYSTEM

MERIT MEDICAL SYSTEMS INC. SEROSAFUSE® IMPLANTABLE FASTENER KIT; ENDOSCOPIC SUTURE/PLICATION SYSTEM
Catalog Number R2275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hernia (2240); Vascular Dissection (3160)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A medwatch was received reporting an event with a merit esophyx device.It was reported that during a tif (transoral incisionless fundoplication) procedure (transoesophageal incision less fundoplication) for gerd and esophagitis.No hernia noted.The esophyx 2 (hd) device implanted.Symptoms worsened.Egd (esophagogastroduodenoscopy) showed a medium hiatal hernia with tif surgical wrap inside hernia.Surgery incarcerated type 2 para esophageal hernia with ge (gastroesophageal) junction and stomach in mediastinum.Extensive dissection.Tif scarred and left in."on (b)(6) 2023, i had a tif (transoral incisionless fundoplication) procedure (transesophageal incisionless fundoplication) for gerd and esophagitis.No hernia noted.Esophyx 2 (hd) device implanted.Symptoms worsened.Egd(esophagogastroduodenoscopy) (b)(6) 2026, medium hiatal hernia with tif surgical wrap inside hernia.Surgery (b)(6) 2026, incarcerated type 2 para esophageal hernia with ge (gastroesophageal) junction and stomach in mediastinum.Extensive dissection.Tif scarred and left in.".
 
Additional Manufacturer Narrative
The suspect device is not expected to be returned for evaluation.Follow up will be sent when the investigation is completed.

Brand Name
SEROSAFUSE® IMPLANTABLE FASTENER KIT
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key25611478
Report Number1721504-2026-00243
Device Sequence Number5405821
Product Code ODE
UDI-Device Identifier00810275014011
UDI-Public00810275014011
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberR2275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown